# SDR DALA2024052805589

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 93,760 hours, 43,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 1R DOOR HAS ROPE HANGING SLIDE PACK. CORRECTIVE ACTION: REATTACHED MOORING LINE IAW B757 AMM 25-66. ARMED AND DISARMED DOOR NORMALLY. (5924190)
